# SDR SIMA20140701010

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,836 hours, 25,015 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOWN LOCK RELEASE BUTTON PRESSED FOR GEAR RETRACTION ON TAKEOFF.  LG AIR & GND FAIL MSG AFTER GEAR SELECTED DOWN.  FOUND PROXIMITY SWITCHES ON RT & LT MLGS OUT OF RANGE.  ADJUSTED PROX SWITCHES IAW AMM 32-63-05 & PERFORMED EXT & RETRACTION OF GEARS IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD.
